Not Receiving Proper Advice from Current Physician

Patient

Q: Well I'm 25 years old and seeking desperate help for regulation. I conceived my first child at age 17 after misuse of orthotricyclen. Because of my mistake, I got on the depo shot to prevent future unplanned pregnancies. At age 21 I missed a shot in Feb08 and because of annual enrollment for insurance on my job was not until Nov08 I was no longer receiving birth control. I turned 22 Sep08 and became pregnant AGAIN(did not know until my check-up in mid Nov)! Anxious to return to depo, soon after the birth of my second son (Jun09), I received my shot Jul09. I do not know why but these last 2 years on the shot have been HORRIBLE, I was constantly bleeding, depressed, headaches, weight gain, hair loss, and all of the other bad side effects I googled on the net. So I was scheduled for my last shot Jul11 and informed my doctor that this method was no longer working for me. I immediately began recovering from the side effects and was feeling great, until the beginning of this month. I had multiple pregnancy symptoms and have seen the doctor at least 3 times this month confirming that I am not pregnant. I so desperately want the heavy bleeding, cramps, headaches, back aches, nausea, fatigue, and breast tenderness to go away. Having explained all of this, I was wondering will going back on the birth control pill help alleviate my condition (or symptoms) and be an effective birth control since I am more mature, more aware of my situation, and better prepared for the maintenance of the pill?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews